http://dorway.com

Marshall

Charles Sutton wrote:

> Interesting.  I have had Aspartame poisoning as well as my cousin.  Defined
> by seeing bright flashes of pure white light out of the side of the eye.  My
> cousin also has creeping rash from the feet and traveling up to the thighs.
> Since stopping all artificial sweetener except Setvia, the lights have
> stopped and her rash is subsiding after only about 3 days..
> Where can I find more info on the MS mimic??
> ----- Original Message -----
> From: "hughman1" <[email protected]>
> To: <[email protected]>
> Sent: Sunday, April 18, 2004 12:04 PM
> Subject: Re: CS>Dengue Fever
>
> > Aspartame poisoning mimics MS.
> >
> >
> > --
> > The Silver List is a moderated forum for discussing Colloidal Silver.
> >
> > Instructions for unsubscribing are posted at: http://silverlist.org
> >
> > To post, address your message to: [email protected]
> > Silver List archive: http://escribe.com/health/thesilverlist/index.html
> >
> > Address Off-Topic messages to: [email protected]
> > OT Archive: http://escribe.com/health/silverofftopiclist/index.html
> >
> > List maintainer: Mike Devour <[email protected]>
> >